zbMATH — the first resource for mathematics

Solvability in the large for a class of complex vector fields on the cylinder. (English) Zbl 1235.35007
Summary: This work deals with global solvability of a class of complex vector fields of the form \(\mathcal L = \partial /\partial t + (a(x,t) + ib(x,t))\partial /\partial x\), where \(a\) and \(b\) are real-valued \(C^{\infty }\) functions, defined on the cylinder \(\varOmega = \mathbb R \times S^{1}\). Relatively compact (Sussmann) orbits are allowed. The connection with Malgrange’s notion of \(\mathcal L\)-convexity for supports is investigated.
35A01 Existence problems for PDEs: global existence, local existence, non-existence
35F05 Linear first-order PDEs
Full Text: DOI
[1] Bergamasco, A.P.; Cordaro, P.D.; Petronilho, G., Global solvability for a class of complex vector fields on the two-torus, Comm. partial differential equations, 29, 785-819, (2004) · Zbl 1065.35088
[2] Bergamasco, A.P.; Dattori da Silva, P.L., Global solvability for a special class of vector fields on the torus, Contemp. math., 400, 11-20, (2006) · Zbl 1108.35026
[3] Bergamasco, A.P.; Dattori da Silva, P.L., Solvability in the large for a class of vector fields on the torus, J. math. pures appl., 86, 427-477, (2006) · Zbl 1157.35304
[4] Berhanu, S.; Meziani, A., Global properties of a class of planar vector fields of infinite type, Comm. partial differential equations, 22, 99-142, (1997) · Zbl 0882.35029
[5] Dattori da Silva, P.L., Nonexistence of global solutions for a class of complex vector fields on two-torus, J. math. anal. appl., 351, 543-555, (2009) · Zbl 1173.35406
[6] Duistermaat, J.; Hörmander, L., Fourier integral operators II, Acta math., 128, 183-269, (1972) · Zbl 0232.47055
[7] Epstein, D.B.A., Curves on 2-manifolds and isotopies, Acta math., 115, 83-107, (1966) · Zbl 0136.44605
[8] M. Fronza da Silva, Global solvability for real partial differential operators of order one, PhD thesis, PPGM-UFSCar, 2006 (in Portuguese).
[9] Hörmander, L., The analysis of linear partial differential operators IV, (1984), Springer-Verlag
[10] Hörmander, L., Pseudo-differential operators of principal type, (), 69-96
[11] Hörmander, L., Propagation of singularities and semi-global existence theorems for (pseudo-) differential operators of principal type, Ann. of math., 108, 569-609, (1978) · Zbl 0396.35087
[12] Hirsch, M.W., Differential topology, Grad. texts in math., vol. 33, (1976), Springer New York · Zbl 0356.57001
[13] Hounie, J., A note on global solvability of vector fields, Proc. amer. math. soc., 94, 1, 61-64, (1985) · Zbl 0559.58032
[14] Malgrange, B., Existence et approximation des solutions des équations aus dérivées partielles et des équations de convolution, Ann. inst. Fourier (Grenoble), 6, 271-355, (1955-1956) · Zbl 0071.09002
[15] Sussmann, H.J., Orbits of families of vector fields and integrability of distributions, Trans. amer. math. soc., 180, 171-188, (1973) · Zbl 0274.58002
[16] Treves, F., Locally convex spaces and linear partial differential equations, Grundlehren math. wiss., vol. 146, (1967), Springer-Verlag · Zbl 0152.32104
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.